Department of Mathematics and Computer Science
Gran Via de les Corts 585 934035747 jortega(a)ub.edu
I did my thesis in Mathematics at the Universitat Aut˛noma de Barcelona. I was a postdoc researcher in the University of Wisconsin at Madison in 1995 where I returned as a visiting professor during ...
I did my thesis in Mathematics at the Universitat Aut˛noma de Barcelona. I was a postdoc researcher in the University of Wisconsin at Madison in 1995 where I returned as a visiting professor during the course 2004/2005. I worked at the Universitat Auton˛ma de Barcelona and at the Universitat PolitŔcnica de Catalunya. Currently, I am a professor at the University of Barcelona since 1997.
I have done several long research stays at the Mittag-Leffler Institute, Center for Advanced Studies at Oslo and at the Universities of Goteborg and Trondheim where I have regular collaborators and shorter visits at the Mathematical Research Institute of Oberwolfach and the Simons Center for Geometry and Physics. I am an invited lecturer at the European Congress of Mathematics in Berlin 2016. My main research interest is complex analysis in one and several variables. Particularly the study of the inhomogeneous Cauchy-Riemann equation to tackle problems as the size of the Bergman kernel or the description of zero sets, sampling an interpolating sequences. Other topics of my interest are Dirichlet series, from a point of view of function theory in the infinite-dimensional polydisk and lately random point processes and optimal configuration sets.
. Universitat Aut˛noma de Barcelona
. Universitat de Barcelona
. (Diploma / Degree / Activities)
Relevant publications (Journal Publications and Other publications - last 10 years)
FrÚdÚric Bayart; Ole Fredrik Brevig; Antti Haimi; Joaquim Ortega-CerdÓ; Karl-Mikael Perfekt.(2019).
Contractive inequalitie for Bergman spaces and multiplicative Hankel forms.Transactions of the American Mathematical Society, 371(1), pp. 681 - 707
. Institutional Repository. ISSN: 0002-9947Berman, R.; Ortega-CerdÓ, J.(2018).
Sampling of real multivariate polynomials and pluripotential theory.American Journal of Mathematics, 140(3), pp. 789 - 820
. Institutional Repository. ISSN: 0002-9327Lev, N.; Ortega-CerdÓ, J.(2016).
Equidistribution estimates for Fekete points on complex manifolds.Journal of the European Mathematical Society, 18(2), pp. 425 - 464
. Institutional Repository. ISSN: 1435-9855Beltran, C; Marzo, J.; Ortega-CerdÓ, J.(2016).
Energy and discrepancy of rotationally invariant determinantal point processes in high dimensional spheres.Journal of Complexity, 37, pp. 76 - 109
. Institutional Repository. ISSN: 0885-064XGroechenig, K.; Ortega-Cerda, J.; Romero, J.L.(2015).
Deformation of Gabor systems.Advances in Mathematics, 277, pp. 388 - 425
. Institutional Repository. ISSN: 0001-8708Defant, A.; Frerick, L.; Ortega-CerdÓ, J.; Ouna´es, M.; Seip, K.(2011).
The Bonenblust-Hille inequality for homogeneous polynomials is hypercontractive.Annals of Mathematics, 174(1), pp. 485 - 497
. Institutional Repository. ISSN: 0003-486X
Direction of Thesis, Minor Thesis and Research Reports (last 10 years)
Jeremiah A. Buckley
. Random zero sets of analytic functions and traces of functions in Fock spaces (Ph.D. Thesis)
. Universitat de Barcelona. Bharti Pridhnani
. Spaces of bandlimited functions on compact manifolds (Ph.D. Thesis)
. Universitat de Barcelona. http://hdl.handle.net/10803/123823
Conferences and Participations in Congresses (last 10 years)
Joaquim Ortega CerdÓ(2016).
Sampling real polynomials.
7th European Congress of Mathematics. Berlin